# SDR UIEA2023040300310

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 103,933 hours, 22,049 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Pimu
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH PIMU FAULT MESSAGE.( R/R RH PIMU & OPS CHECK OK PER AMM 77-35-02. )
